# SDR 2008FA0000134

- Difficulty date: July 27, 2007
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N423FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC023
- Engine: Lyc O360A4M
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 51000020
- Part serial: 6332
- Condition: Inoperative
- Location: Fuel Sys
- Part time: 156 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A PREVIOUS FLIGHT AND BEFORE THE NEXT STUDENTS FLIGHT, THE ELECTRIC FUEL PUMP WAS FOUND TO BE INOPERATIVE.  INADEQUATE COOLING IS WHAT WE BELIEVE TO BE THE SOURCE OF THE MALFUNCTIONS.  PROVIDE RAM AIR PROPER COOLING OF THE FUEL PUMP AND MOTOR.  (K)
